Alert archive / New York / River Flood Warnings in 2022

River Flood Warning 21, NWS Albany, NY

April 8, 2022Saratoga County, Warren County, New York

NWS Albany, NY issued this river flood warning at Apr 8, 2022, 8:19 AM EDT for Saratoga County, Warren County, New York. It took effect at Apr 8, 2022, 1:10 PM EDT. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Apr 8, 2022, 8:19 AM EDT (12:19 UTC)
In effect from
Apr 8, 2022, 1:10 PM EDT
Expired
Apr 9, 2022, 1:38 AM EDT
In force
12 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
Minor

Counties Saratoga County, NY, Warren County, NY

The radar

The Albany radar (KENX), 84 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Hudson River at Hadley (HDYN6). The gauge peaked at 14.33 ft at Apr 8, 2022, 5:00 PM EDT.

actionminormoderate5101504/0804/0904/10
Action stage
8.5 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01318500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

278 
WGUS41 KALY 081219
FLWALY

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albany NY
819 AM EDT Fri Apr 8 2022


NYC091-113-090030-
/O.NEW.KALY.FL.W.0021.220408T1710Z-220409T0900Z/
/HDYN6.1.ER.220408T1710Z.220408T1800Z.220409T0300Z.NO/
819 AM EDT Fri Apr 8 2022

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Hudson River At Hadley.

* WHEN...From this afternoon to late tonight.

* IMPACTS...At 14.0 feet, water reaches minor flood stage and 
  overflows into low lying areas.

* ADDITIONAL DETAILS...
  - At 7:00 AM EDT Friday the stage was 11.7 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 14.3 feet. It will then fall
    below flood stage late this evening.
  - Flood stage is 14.0 feet.
  - Flood History...This crest compares to a previous crest of
    14.3 feet on 03/25/1979.
  - http://www.weather.gov/safety/flood

&&

Hudson River
Hadley
Flood Stage: 14.0
Observed Stage at Fri 7 am: 11.7
Forecast:
Fri 2 pm 14.3
Fri 8 pm 14.3
Sat 2 am 13.7
Sat 8 am 13.2
Sat 2 pm 12.6
Sat 8 pm 12.2
Sun 2 am 11.8
Sun 8 am 11.4
Sun 2 pm 11.0
Sun 8 pm 10.5
Mon 2 am 10.1

&&

LAT...LON 4342 7392 4341 7380 4320 7375 4318 7386


$$

CS
2 follow-up statements
872 
WGUS81 KALY 082355
FLSALY

Flood Statement
National Weather Service Albany NY
755 PM EDT Fri Apr 8 2022


NYC091-113-091000-
/O.EXT.KALY.FL.W.0021.000000T0000Z-220409T0948Z/
/HDYN6.1.ER.220408T1656Z.220408T2101Z.220409T0348Z.NO/
755 PM EDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Hudson River At Hadley.

* WHEN...Until late tonight.

* IMPACTS...At 14.0 feet, Water reaches minor flood stage and 
  overflows into low lying areas.

* ADDITIONAL DETAILS...
  - At 7:31 PM EDT Friday the stage was 14.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:31 PM EDT Friday was 14.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling to 9.7 feet early
    Monday afternoon.
  - Flood stage is 14.0 feet.
  - http://www.weather.gov/safety/flood

&&

Hudson River
Hadley
Flood Stage: 14.0
Observed Stage at Fri 7 pm: 14.2
Forecast:
Fri 8 pm 14.2
Sat 2 am 13.9
Sat 8 am 13.6
Sat 2 pm 13.2
Sat 8 pm 12.9
Sun 2 am 12.5
Sun 8 am 12.0
Sun 2 pm 11.5
Sun 8 pm 11.0
Mon 2 am 10.5
Mon 8 am 10.1
Mon 2 pm 9.7

&&

LAT...LON 4342 7392 4341 7380 4320 7375 4318 7386


$$

DBT
493 
WGUS81 KALY 090538
FLSALY

Flood Statement
National Weather Service Albany NY
138 AM EDT Sat Apr 9 2022

NYC091-113-090645-
/O.CAN.KALY.FL.W.0021.000000T0000Z-220409T0538Z/
/HDYN6.1.ER.220408T1656Z.220408T2101Z.220409T0130Z.NO/
138 AM EDT Sat Apr 9 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Hudson River At Hadley.

* ADDITIONAL DETAILS...
  - At 11:00 PM EDT Friday the stage was 13.8 feet.
  - Forecast...The river is expected to fall to 9.7 feet early
    Monday afternoon.
  - http://www.weather.gov/safety/flood

&&

Hudson River
Hadley
Flood Stage: 14.0
Observed Stage at Fri 11 pm: 13.8
Forecast:
Sat 8 am 13.6
Sat 2 pm 13.2
Sat 8 pm 12.9
Sun 2 am 12.5
Sun 8 am 12.0
Sun 2 pm 11.5
Sun 8 pm 11.0
Mon 2 am 10.5
Mon 8 am 10.1
Mon 2 pm 9.7

&&

LAT...LON 4342 7392 4341 7380 4320 7375 4318 7386


$$

IAA

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Apr 8, 6:49 AM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 8, 6:49 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
649 AM EDT Fri Apr 8 2022

.SYNOPSIS...
Low pressure will pass east of the region today, with morning
clouds and some showers giving way to some afternoon breaks of
sun. Isolated showers may develop later this afternoon ahead of
an upper level low approaching from the west. As this upper low
approaches, cool and unsettled conditions are expected this
weekend, with some rain and mountain snow showers. Warmer
weather is expected for next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...As of 620 AM EDT, still areas of light rain and drizzle
across much of the region, with greatest concentration generally
along and north of I-90. Expect this light rain and drizzle to
continue for several more hours, decreasing from southwest to
northeast between 8 and 11 AM. Some breaks in the clouds should
develop across portions of the mid Hudson Valley by mid to late
morning as well.

So, with this update, mainly tweaked PoPs according to radar
trends, and temps/dewpoints and wind according to latest NYS
Mesonet and ASOS obs.

Previous discussion follows...

As of 455 AM EDT, heaviest rain has shifted well east of the
region. However, lingering lighter rain and drizzle persist,
especially across the southern Adirondacks, Lake George/Saratoga
region into southern VT. This light rain and drizzle may
continue through around 10 AM this morning, with clouds likely
lingering until around midday for areas near and north of I-90,
while breaks in the clouds develop to the south by around noon.

Drier air and some subsidence should allow for more breaks in
the clouds to develop this afternoon. By late afternoon, there
may be enough shallow surface instability to allow isolated
to scattered showers to develop for areas mainly west of the
Hudson River, especially for higher terrain. There could even be
a rogue thunderstorm across portions of the western Mohawk
Valley and SW Adirondacks.

Otherwise, expect a mild day, with high temps reaching 55-60 for
most valley areas south of Albany, and 50-55 to the north, with
mainly 45-50 across higher terrain of the SW Adirondacks.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Strong/compact PV anomaly is expected to lift northeastward
across the region late tonight into Saturday, around eastern
periphery of sprawling upper level low across the Great Lakes.
An area of steady precipitation may accompany this feature,
especially Saturday morning. As this feature tracks into the
upper Hudson Valley and southern VT, there could be enough low
level instability to allow for isolated thunderstorms to
develop. Also, for higher terrain areas of the SW Adirondacks,
mainly above 1800 feet, a burst of snow is possible late tonight
through Saturday morning, which could produce a quick 1-2 inches
of snowfall. Low temps should be in the mid 30s to lower 40s.

This feature should lift northeast of the region Saturday
afternoon, however as the main upper level low opens up, the
approaching cold pool aloft will support additional instability,
allowing for isolated to scattered rain showers to develop in
valleys, and rain/snow showers for higher elevations, Saturday
afternoon and evening. 00Z/HREFs suggest SBCAPE may reach
100-200 J/kg in some areas Saturday afternoon, so can not rule
out isolated thunderstorms as well, and with low WBZ heights,
some small hail could occur within any taller showers/isolated
thunderstorms. Highs Saturday mainly in the 40s and lower 50s,
although temps may fall into the lower/mid 40s in valleys, and
30s for higher terrain, as showers pass through.

Showers should decrease in areal coverage Saturday night, with a
changeover to snow for elevations above 1500 feet. This could
produce additional coatings to up to an inch for some higher
terrain areas. Lows in the 30s for most areas.

The main upper level trough/cold pool will continue traversing
the region Sunday, allowing for diurnal coverage of clouds to
increase, with isolated showers possible, especially across
higher elevations. Some snow/graupel may occur within the
showers for higher elevations above 1800 feet. Highs Sunday in
the 40s and 50s.

Clearing and cool for Sunday night, with lows in the 20s for
northern areas, and 30s elsewhere.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
A warming trend is expected during the long term period, with
temperatures above seasonal levels.

A frontal boundary may produce some showers at times Tuesday-
Thursday, although there remains considerable uncertainty
regarding the exact placement of the frontal boundary, which may
tend to oscillate nearby. There could be some thunderstorms as
well, again depending on placement of the frontal boundary, and
timing of any individual upper level disturbances passing
through.

Daytime highs mainly in the 50s Monday, then warming into the
60s for Tuesday-Thursday. However, there could be a period of
significantly warmer temperatures if the aforementioned frontal
boundary lifts north of the region. Overnight lows generally in
the 40s, although some 30s are possible across portions of the
southern Adirondacks.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
Low pressure centered over southern New England and Long Island
will move northeastward today away from the region. Conditions
will improve today with VFR developing this afternoon along with
cloud cover decreasing. However clouds will be back on the
increase in the evening with showers returning after 06Z as
another boundary and low approach region from west with
conditions lowering to MVFR.

Westerly winds will becoming southerly late in the day with
light and variable to southeast flow developing overnight.

Outlook...

Saturday Night: Low Operational Impact. Slight Chance of SHRA.
Sunday: Low Operational Impact. Breezy. Isolated SHRA.
Sunday Night: Low Operational Impact. Breezy. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: Low Operational Impact. Isolated SHRA.
Tuesday: Low Operational Impact. Isolated SHRA.

&&

.FIRE WEATHER...
A widespread wetting rain will end this morning. Isolated to
scattered showers will be possible this afternoon, with more
widespread showers occurring late tonight into Saturday as
another upper level disturbance approaches.

RH will fall to 45-60 percent this afternoon, then recover to
90-100 percent tonight.

North to northeast winds will shift into the northwest to west
at 5-15 mph later this morning into this afternoon. Winds will
back into the southwest to south at less than 5 mph tonight.

&&

.HYDROLOGY...
Widespread heavy rainfall occurred yesterday and overnight, with
rainfall amounts of 1-3 inches, except over 4 inches across
portions of the southeast Catskills. This heavy rainfall has led
to minor flooding on several rivers across the eastern
Catskills, and some additional minor flooding in Schoharie
County and portions of the southern Adirondacks. In addition,
the Canajoharie Creek reached moderate FS. Some of these rivers
have crested, or will crest shortly. River levels will remain
high (above action stages) in many areas through today.

Additional showers are expected late tonight into Saturday, with
up to one quarter of an inch possible, highest across the
eastern Catskills, Mohawk Valley and southwest Adirondacks. Some
of this will be in the form of snow for higher elevations.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...KL
NEAR TERM...KL
SHORT TERM...KL
LONG TERM...KL
AVIATION...IAA
FIRE WEATHER...Frugis/KL
HYDROLOGY...Frugis/KL
Hazardous weather outlook, Apr 8, 5:01 AM EDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
501 AM EDT Fri Apr 8 2022

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-091100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
501 AM EDT Fri Apr 8 2022

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York, and for southern Vermont.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 8, 6:53 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
653 AM EDT FRI APR 08 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 AM     HEAVY RAIN       HARTFORD                43.38N  73.39W
04/08/2022  M1.92 INCH       WASHINGTON         NY   SOCIAL MEDIA

&&

EVENT NUMBER ALY2202894

KL
Local storm report, Apr 8, 6:56 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
656 AM EDT FRI APR 08 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 AM     HEAVY RAIN       CLIFTON PARK            42.84N  73.78W
04/08/2022  M2.89 INCH       SARATOGA           NY   WEATHERNET6

            WEATHERNET6

0534 AM     HEAVY RAIN       LAKE LUZERNE            43.26N  73.83W
04/08/2022  M3.02 INCH       WARREN             NY   WEATHERNET6

            WEATHERNET6

0535 AM     HEAVY RAIN       WARRENSBURG             43.49N  73.79W
04/08/2022  M1.60 INCH       WARREN             NY   WEATHERNET6

            WEATHERNET6

0538 AM     HEAVY RAIN       MIDDLEBURGH             42.56N  74.33W
04/08/2022  M2.90 INCH       SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

0546 AM     HEAVY RAIN       HALCOTT CENTER          42.22N  74.47W
04/08/2022  M2.56 INCH       GREENE             NY   WEATHERNET6

            WEATHERNET6

0549 AM     HEAVY RAIN       ANCRAMDALE              42.05N  73.59W
04/08/2022  M1.74 INCH       COLUMBIA           NY   WEATHERNET6

            WEATHERNET6

0551 AM     HEAVY RAIN       GREENVILLE CENTER       42.41N  74.01W
04/08/2022  M2.28 INCH       GREENE             NY   WEATHERNET6

            WEATHERNET6

0553 AM     HEAVY RAIN       FREEHOLD                42.36N  74.04W
04/08/2022  M3.40 INCH       GREENE             NY   WEATHERNET6

            WEATHERNET6

0557 AM     HEAVY RAIN       SPEIGLETOWN             42.79N  73.65W
04/08/2022  M2.50 INCH       RENSSELAER         NY   WEATHERNET6

            WEATHERNET6

0603 AM     HEAVY RAIN       JEFFERSON               42.46N  74.58W
04/08/2022  M3.00 INCH       SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

0606 AM     HEAVY RAIN       QUEENSBURY              43.29N  73.72W
04/08/2022  M3.00 INCH       WARREN             NY   WEATHERNET6

            WEATHERNET6

0614 AM     HEAVY RAIN       PINE PLAINS             41.98N  73.66W
04/08/2022  M3.50 INCH       DUTCHESS           NY   WEATHERNET6

            WEATHERNET6

0622 AM     HEAVY RAIN       SARATOGA SPRINGS        43.08N  73.78W
04/08/2022  M2.76 INCH       SARATOGA           NY   WEATHERNET6

            WEATHERNET6

0622 AM     HEAVY RAIN       SPENCERTOWN             42.32N  73.50W
04/08/2022  M1.23 INCH       COLUMBIA           NY   WEATHERNET6

            WEATHERNET6

0623 AM     HEAVY RAIN       CLARKSBURG              42.73N  73.07W
04/08/2022  M1.28 INCH       BERKSHIRE          MA   WEATHERNET6

            WEATHERNET6

0624 AM     HEAVY RAIN       CHARLOTTEVILLE          42.52N  74.70W
04/08/2022  M3.50 INCH       SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

0625 AM     HEAVY RAIN       PALATINE BRIDGE         42.90N  74.53W
04/08/2022  M2.77 INCH       MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

0626 AM     HEAVY RAIN       PORT EWEN               41.91N  73.98W
04/08/2022  M4.13 INCH       ULSTER             NY   WEATHERNET6

            WEATHERNET6

0627 AM     HEAVY RAIN       AMSTERDAM               42.96N  74.19W
04/08/2022  M2.38 INCH       MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

0628 AM     HEAVY RAIN       DUANESBURG              42.77N  74.18W
04/08/2022  M2.01 INCH       SCHENECTADY        NY   WEATHERNET6

            WEATHERNET6

&&

EVENT NUMBER ALY2202895
EVENT NUMBER ALY2202896
EVENT NUMBER ALY2202897
EVENT NUMBER ALY2202898
EVENT NUMBER ALY2202899
EVENT NUMBER ALY2202900
EVENT NUMBER ALY2202901
EVENT NUMBER ALY2202902
EVENT NUMBER ALY2202903
EVENT NUMBER ALY2202904
EVENT NUMBER ALY2202905
EVENT NUMBER ALY2202906
EVENT NUMBER ALY2202907
EVENT NUMBER ALY2202908
EVENT NUMBER ALY2202909
EVENT NUMBER ALY2202910
EVENT NUMBER ALY2202911
EVENT NUMBER ALY2202912
EVENT NUMBER ALY2202913
EVENT NUMBER ALY2202914

KL
Local storm report, Apr 8, 7:41 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
741 AM EDT FRI APR 08 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLOOD            3 SSW WARRENSBURG       43.46N  73.79W
04/08/2022                   WARREN             NY   911 CALL CENTER

            ALDEN AVENUE IN WARRENSBURG IS CLOSED DUE TO FLOODING.
            TIME ESTIMATED.

0200 AM     FLOOD            1 SSW WARRENSBURG       43.49N  73.78W
04/08/2022                   WARREN             NY   911 CALL CENTER

            STATE ROUTE 418 IN WARRENSBURG IS CLOSED DUE TO
            FLOODING. TIME ESTIMATED.

&&

EVENT NUMBER ALY2202915
EVENT NUMBER ALY2202916

RATHBUN
Local storm report, Apr 8, 7:56 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
756 AM EDT FRI APR 08 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLOOD            2 NW JEFFERSON HEIGHTS  42.26N  73.91W
04/08/2022                   GREENE             NY   911 CALL CENTER

            ROUTE 23B IN THE VICINITY OF CAUTERSKILL ROAD IN THE
            TOWN OF CATSKILL IS CLOSED DUE TO FLOODING. TIME
            ESTIMATED.

&&

EVENT NUMBER ALY2202917

RATHBUN
Local storm report, Apr 8, 8:07 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
807 AM EDT FRI APR 08 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLOOD            2 SSW BREAKABEEN        42.51N  74.42W
04/07/2022                   SCHOHARIE          NY   911 CALL CENTER

            BOBCAT LANE AT ROUTE 30 NEAR BREAKABEEN IS CLOSED DUE
            TO FLOODING.

1130 PM     FLOOD            2 SW COBLESKILL         42.66N  74.51W
04/07/2022                   SCHOHARIE          NY   911 CALL CENTER

            WARNERVILLE CUTOFF IN COBLESKILL IS CLOSED DUE TO
            FLOODING. TIME ESTIMATED.

1130 PM     FLOOD            2 N GILBOA              42.43N  74.40W
04/07/2022                   SCHOHARIE          NY   911 CALL CENTER

            MUDSLIDE REPORTED ON FLAT CREEK ROAD NEAR GILBOA. TIME
            ESTIMATED.

1230 AM     FLOOD            1 SW SELKIRK            42.51N  73.82W
04/08/2022                   ALBANY             NY   911 CALL CENTER

            FLOODING REPORTED ALONG MILLER ROAD NEAR ROUTE 9W IN
            SELKIRK. TIME ESTIMATED.

1230 AM     FLOOD            2 WSW RAVENA            42.46N  73.85W
04/08/2022                   ALBANY             NY   911 CALL CENTER

            FLOODING REPORTED ALONG MARSHALL ROAD NEAR ROUTE 143
            NEAR RAVENA. TIME ESTIMATED.

&&

EVENT NUMBER ALY2202918
EVENT NUMBER ALY2202919
EVENT NUMBER ALY2202920
EVENT NUMBER ALY2202921
EVENT NUMBER ALY2202922

RATHBUN
Local storm report, Apr 8, 8:19 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
819 AM EDT FRI APR 08 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     FLOOD            1 NE HAGAMAN            42.98N  74.15W
04/08/2022                   MONTGOMERY         NY   TRAINED SPOTTER

            FLOODED ROADWAY (CHUCTANUNDA STREET).

&&

EVENT NUMBER ALY2202923

ATE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:54 PM EDTAreal Flood WarningALYFulton, Montgomery, Schoharie8 hr
Apr 7, 9:02 PM EDTAreal Flood WarningALYGreene, Ulster12 hr
Apr 7, 9:24 PM EDTAreal Flood AdvisoryALYDutchess83 min
Apr 7, 9:30 PM EDTAreal Flood AdvisoryALYAlbany, Columbia, Greene, Rensselaer, Saratoga, Schenectady and 1 more6 hr
Apr 7, 9:55 PM EDTAreal Flood WarningALYAlbany, Greene, Montgomery, Schenectady, Schoharie11 hr
Apr 7, 10:10 PM EDTRiver Flood WarningALYHamilton24 hr
Apr 7, 10:18 PM EDTRiver Flood WarningALYUlster13 hr
Apr 7, 10:26 PM EDTRiver Flood WarningALYUlster22 hr
Apr 7, 10:40 PM EDTRiver Flood WarningALYHerkimer6 hr
Apr 7, 10:47 PM EDTAreal Flood WarningALYDutchess4 hr
Apr 7, 10:49 PM EDTRiver Flood WarningALYMontgomery, Schenectady, Schoharie27 hr
Apr 7, 10:56 PM EDTRiver Flood WarningALYSchoharie16 hr
Apr 7, 10:59 PM EDTAreal Flood WarningALYFulton, Hamilton, Saratoga, Warren6 hr
Apr 7, 11:02 PM EDTRiver Flood WarningALYMontgomery, Schoharie14 hr
Apr 7, 11:36 PM EDTRiver Flood WarningALYUlster17 hr
Apr 7, 11:44 PM EDTAreal Flood AdvisoryALYDutchess4 hr
Apr 8, 12:22 AM EDTAreal Flood AdvisoryALYSaratoga, Warren, Washington4 hr
Apr 8, 12:48 AM EDTAreal Flood AdvisoryALYSaratoga, Schenectady3 hr
Apr 8, 2:01 AM EDTRiver Flood WarningALYGreene, Schoharie3 hr
Apr 8, 4:42 AM EDTRiver Flood WarningALYAlbany, Rensselaer, Saratoga42 hr
Apr 8, 6:12 AM EDTRiver Flood WarningALYMontgomery, Saratoga, Schenectady19 hr
Apr 8, 10:03 AM EDTRiver Flood WarningALYWarren8 hr
Apr 8, 10:24 AM EDTRiver Flood WarningALYDutchess23 hr
Apr 8, 10:33 AM EDTRiver Flood WarningALYSaratoga, Washington25 hr
Apr 8, 10:35 AM EDTRiver Flood WarningALYHerkimer, Montgomery, Oneida6 hr
Apr 8, 2:53 PM EDTRiver Flood WarningALYHerkimer, Oneida33 hr

Nearby

River Flood Warnings in New York, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.